MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  GLO ADV STRAIGHT DRILL DRIVER; DRILLS (BITS, SLEEVES, GUIDES) : DRILL/DRIVER SHAFTS

DEPUY ORTHOPAEDICS, INC. 1818910  GLO ADV STRAIGHT DRILL DRIVER; DRILLS (BITS, SLEEVES, GUIDES) : DRILL/DRIVER SHAFTS
Catalog Number 212861012
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Instrument broken.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summarythe instrument associated with this report was not returned.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
GLO ADV STRAIGHT DRILL DRIVER
Common Device Name
DRILLS (BITS, SLEEVES, GUIDES) : DRILL/DRIVER SHAFTS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8011090
Report Number1818910-2018-73682
Device Sequence Number13801659
Product Code HWR
UDI-Device Identifier10603295089346
UDI-Public10603295089346
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number212861012
Device Lot NumberA0710
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/12/2018
Supplement Date Received by Manufacturer11/28/2018
Initial Report FDA Received Date10/26/2018
Supplement Report FDA Received Date11/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1